advertisement
Question
Posted by: Twig | 2007/05/02

Meds

Hi CS

Thank you for your encouragement. It helps a lot. I’ve stopped taking all pills at night, and I feel very good. I’m aiming to taper off the meds I’m taking in the morning as well. I’m currently taking 300 mg Epitec, Wellbutrin and 5 mg Risperdal in the morning. I can’t see how any shrink can diagnose one with Bipolar Disorder when there are no real signs of highs. I became somewhat depressed in the past, but nothing like the people I saw when I was hospitalised. The psychologist later acknowledged there was no real reason why I should have been in hospital. He thought I was suicidal at the time, which was nonsense. My aim is to be meds free. I’ve been taking these meds for years, and I’m sure it only harms me. I feel mentally strong, ready to take on anything. It is ridiculous seeing a shrink every six months for a repeat prescription for medication I don’t need. As I’ve said, I’m not going to let pills rule my life!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The diagnosis of Bipolar Disorder can be complex, and your shrink may have had good reasons for the diagnosis he made. I hope this feling of mental strength is the real thing, because with a Bipolar high one can feel very confident, similarly, though that confidence is very brittle. Why not consider getting a second opinion, to be able to feel sure about this ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Twig | 2007/05/02

0,5 mg Risperdal - not 5 mg. It is such a low dose I'm sure I won't even miss it.

Reply to Twig

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement